# SDR FDEA201510223300

- Difficulty date: October 22, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 747 hours, 14,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984513
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, RT STATION 755, X=-8.5, SEAT TRACK CROWN AREA FOUND DAMAGED.  REPAIR CARRIED OUT IAW SRM 53-00-52-2R FIG 201 REPAIR 1 FROM STATION 748 - 815.5, X=- 8.5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
